Quantifier Elimination for a Class of Intuitionistic Theories

Notre Dame Journal of Formal Logic 49 (3):281-293 (2008)
  Copy   BIBTEX

Abstract

From classical, Fraïissé-homogeneous, ($\leq \omega$)-categorical theories over finite relational languages, we construct intuitionistic theories that are complete, prove negations of classical tautologies, and admit quantifier elimination. We also determine the intuitionistic universal fragments of these theories

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Preservation theorems for bounded formulas.Morteza Moniri - 2007 - Archive for Mathematical Logic 46 (1):9-14.
An Intuitionistic Axiomatisation of Real Closed Fields.Erik Palmgren - 2002 - Mathematical Logic Quarterly 48 (2):297-299.
Intuitionistic Completeness and Classical Logic.D. C. McCarty - 2002 - Notre Dame Journal of Formal Logic 43 (4):243-248.
A Semantic Approach to Conservativity.Tomasz Połacik - 2016 - Studia Logica 104 (2):235-248.
Quantifier-eliminable locally finite graphs.Shawn Hedman & Wai Yan Pong - 2011 - Mathematical Logic Quarterly 57 (2):180-185.
Non-effective Quantifier Elimination.Mihai Prunescu - 2001 - Mathematical Logic Quarterly 47 (4):557-562.
The Role of Quantifier Alternations in Cut Elimination.Philipp Gerhardy - 2005 - Notre Dame Journal of Formal Logic 46 (2):165-171.

Analytics

Added to PP
2010-09-13

Downloads
32 (#516,416)

6 months
9 (#355,374)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Elementary intuitionistic theories.C. Smorynski - 1973 - Journal of Symbolic Logic 38 (1):102-134.
The Model Completion of the Class of ℒ︁‐Structures.Stanley Burris - 1987 - Mathematical Logic Quarterly 33 (4):313-314.

View all 7 references / Add more references